I started taking a Ssri (Zoloft) and I need serious reassurance
June 2, 2014 1:17 PM Subscribe
I've been on 50mg/Zoloft per day for the last 10 days for severe anxiety and some depression. To say it's been a rough ride is an understatement – and I really need to hear success stories and make a decision on how bad the side effects get before it gets better.
posted by anonymous to Human Relations (21 answers total)
You are not my doctor, I am seeing my doctor+therapist this week, and I have read previous related Ask Mefi questions :)
I started Zoloft 10 days ago and for the first few days had zero appetite and nausea. Now I just feel more anxious than before I started and feel very sleepy all the time + tremors - which makes me more depressed and feel like it's never going to end (Although i had a very good day Saturday where I felt almost normal - could it be that when it starts to work it is patchy?)
I know side effects are supposed to subside, but how long did you have to put up with it before getting some relief, and more specifically when do you decide the side effects are too much? (especially since maybe they're not side effects but related to my anxiety and depression?). the idea of trying more and more anti depressants really brings me down. Maybe I just need to cope with it for a few more weeks? Anything I can do to make it more bearable?
Any help at all would be appreciated.